Mumtaz Hussain
Title
Cited by
Cited by
Year
Layered Interference Alignment: Achieving the Total DoF of MIMO X Channels
SH Mahboubi, M Hussain, AS Motahari, AK Khandani
http://arxiv.org/abs/1412.7188, 2014
23*2014
The metrical theory of simultaneously small linear forms
M Hussain, J Levesley
Functiones et Approximatio Commentarii Mathematici 48 (2), 167-181, 2013
192013
Metrical results on systems of small linear forms
M Hussain, S Kristensen
International Journal of Number Theory 9 (03), 769-782, 2013
182013
HAUSDORFF MEASURE OF SETS OF DIRICHLET NON‐IMPROVABLE NUMBERS
M Hussain, D Kleinbock, N Wadleigh, BW Wang
Mathematika 64 (2), 502-518, 2018
172018
The metric theory of mixed type linear forms
D Dickinson, M Hussain
International Journal of Number Theory 9 (01), 77-90, 2013
152013
Incidence, time of occurrence and response to heart failure therapy in patients with anthracycline cardiotoxicity
AA Khan, A Ashraf, R Singh, A Rahim, W Rostom, M Hussain, I Renner, ...
Internal medicine journal 47 (1), 104-109, 2017
142017
A converse to linear independence criteria, valid almost everywhere
S Fischler, M Hussain, S Kristensen, J Levesley
The Ramanujan Journal 38 (3), 513-528, 2015
132015
The sets of Dirichlet non-improvable numbers vs well-approximable numbers
A Bakhtawar, P Bos, M Hussain
Ergodic Theory Dynam. Systems 40 (12), 3217--3235, 2020
112020
A note on the weighted Khintchine-Groshev Theorem
M Hussain, T Yusupova
Journal de théorie des nombres de Bordeaux 26 (2), 385-397, 2014
92014
A Jarn\'ik type theorem for planar curves: everything about the parabola
M Hussain
Math. Proc. Cambridge Philos. Soc. 159 (2015), no. 1, 47-60., 2013
92013
Badly approximable systems of linear forms in absolute value
M Hussain, S Kristensen
Uniform Distribution Theory 8.1 (2013): 7-15., 2011
92011
A note on badly approximable linear forms
M Hussain
Bulletin of the Australian Mathematical Society 83 (2), 262-266, 2011
92011
The Hausdorff measure version of Gallagher's theorem–Closing the gap and beyond
M Hussain, D Simmons
Journal of Number Theory 186, 211-225, 2018
82018
An inhomogeneous Jarník type theorem for planar curves
D Badziahin, S Harrap, M Hussain
Mathematical Proceedings of the Cambridge Philosophical Society 163 (1), 47-70, 2017
82017
Fully fuzzy idemptent near-rings
MH M Shabir
Southeast Asian Bull. Math 34, 959-970, 2010
82010
Hausdorff dimension of an exceptional set in the theory of continued fractions
A Bakhtawar, P Bos, M Hussain
Nonlinearity 33 (6), 2615, 2020
72020
A general principle for Hausdorff measure
M Hussain, D Simmons
Proceedings of the American Mathematical Society 147 (9), 3897-3904, 2019
72019
The metrical theory of simultaneously small linear forms
M Hussain, J Levesley
arXiv preprint arXiv:0910.3428, 2009
62009
A DICHOTOMY LAW FOR THE DIOPHANTINE PROPERTIES IN‐DYNAMICAL SYSTEMS
M Coons, M Hussain, BW Wang
Mathematika 62 (3), 884-897, 2016
52016
The Generalized Baker–Schmidt Problem on Hypersurfaces
M Hussain, J Schleischitz, D Simmons
International Mathematics Research Notices, 2018
42018
The system can't perform the operation now. Try again later.
Articles 1–20